Cycloset (Thread 218119)

2 Replies Updated



Conversation Starter

teresa Says:


I was on Victoza and was losing weight and my sugar count was way down then started having stomach pain very high and back aches so my dr took me off of it and put me on cycloset..i feel better but im starting to eat like i was and gaining some weight back is this normal..i need to lose wt badly. Ive been on it for one week. thanks


Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Cycloset contains the active ingredient Bromocriptine and it has not been shown to cause significant weight gain.

How have your blood sugar levels been?

This could be just a reaction to their fluctuating from switching medications. If they are higher, because of a rebound effect, while your body gets used to the new medication, then that could be causing more hunger, so you eat more and will gain some weight. However, this should correct itself, as your body gets used to the new medication. If it continues past 4 to 6 weeks, then you should contact your doctor, as it may not be the right medication for you.

https:/­/­www.medschat.com/­wiki/­Bromocriptine/­

Are there any other questions or comments?

REPLYSHAREREPORT
Was this helpful?      0  
2
teresa Says:

thank you so much for the information..very helpful

REPLYSHAREREPORT
Was this helpful?      0  


Viewing page 1 of 1     Reply


More Discussions:

Cycloset Purchase
Where Can I purchase Cycloset for my Type two Diabetes? Michael...
Orovit tablet $ cycloset syrup
I am married. I have an irregular period. Dr. Advised my orovit active. Cycloset syrup. I finished that tablet for 30 da...
side effect of regestrone and cycloset
i n suffering from irregular period problem,i m taking regestrone and cycloset for this problem.. i got some some hair o... 2 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 29 May 2011.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA